MAUDE Adverse Event Report: Exactech, Inc. EQ REVERSE TORQUE DEFINING SCREW KIT; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented

Exactech, Inc. EQ REVERSE TORQUE DEFINING SCREW KIT; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Catalog Number 320-20-00
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50819180
Report Number1038671-2026-01195
Device Sequence Number10648576
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2025
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown